Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 31 people

That is the exact same things that's happening to me. I got tested and they didn't find much of anything I was allergic to. They have time on the same medicine. We think that mine is just stress related though.
Reply

Loading...

Have you read up on demodex mites?
Reply

Loading...

Do any of you have any images? I think I might be experiencing the same thing.
Reply

Loading...

Maybe yr on to something !! My Artificial nails and Red WINE...ESPECIALLY THE GEL NAILS!! THANK YOU SO MUCH.well that's what we both have in common I'm going to eliminate both and see what happens
Reply

Loading...

I have had the same hung and now it involves my chin. I'm so discouraged. Have you found any answers ?
Reply

Loading...

I am gluten free. I used the Regenerist day and night cream. My lips swelled, blistered and hurt. I only used it 3 days. I haven't used it in 3 days and my lips are still very irritated. I just returned it to the store and they gave me a full refund.
Reply

Loading...

Hi all
Two things I just noticed in the last post was I also have been tested low vitamin D and low iron. 1 months ago my doctor told me I should get off Flonase cuz it's only to be used for two weeks and start on Singulair. 2 Days Later my eyes blew up puffy red all the way to my cheekbones. Only thing that makes it feel better is Vaseline to control the Itchy, flaking skin and it soothes and cools. She just told me to get off the Singulair because I might be having a reaction to it but after reading all these post I'm not sure that is what it is. Anyone else been told their low vitamin D or low iron?
Reply

Loading...

Hi everyone,
As many have said, I can't believe so many have experienced this without a cure. I am 30, female, and got the rash around my eyes a year ago (during the summer) when living in Washington, D.C. I had a full patch test at the time and it came back with inconclusive results. The rash eventually went away on its own.
I am now living in Southern California and the eye rash came back about a month ago. It went through the full cycle, and was almost gone, but then last week came back with a vengeance, and spread to my cheeks and neck. It was so unsightly and unbearably itchy. Benadryl helped with the itch but not the appearance. I ended up going to urgent care and the doctor told me to take Claritin instead of Benadryl (thanks!). I tried it for one day but since it didn't help with the itching, I couldn't stand it and went back to Benadryl. I had triamcinolone acetonide ointment .1% that had been previously prescribed to me for a rash on my hands. I read that it is not supposed to be used on the face since it is steroid cream and can thin the skin, which you especially don't want to do for the skin around your eyes. However, I was desperate and used it on my cheeks and neck. There was a dramatic improvement overnight and it was gone in two days. I then used a tiny bit around my eyes and also had a huge improvement. It was not completely gone but I didn't want to continue to use it on my eyes and it now seems to be healing on its own.
I have been freaking out because I am getting married in less than a month and I can't imagine what I will do if this happens right before my wedding. I went to the dermatologist today and she said it is actually ok to use triamcinolone acetonide .025% (a lower concentration) on the face. She also said that if it flares up right before the wedding, I can use the .1%. She said it's ok to use a few times, in emergencies. I was going to demand a prescription for prednisone but I felt that this ointment might be preferable in a wedding situation since prednisone can make you retain water and gain weight. She also gave me a sample of Elidel but said that it would take longer to work.
A couple other observations - I do not think it has anything to do with makeup/lotions/etc. I am taking a multivitamin, flaxseed oil, and fish oil, and although I'm not sure how much they help the rash, the flaxseed and especially the fish oil help my skin a lot in general.
My current hypothesis is that the rash has to do with heat/sweating irritating the skin (both times I've gotten it in the summer) combined with stress. I am currently incredibly stressed out with last-minute wedding planning and it flared up right around the time that things got really stressful.
I hope my experience with the triamcinolone acetonide can help some who need a quick fix and I will be sure to update as I continue to try to figure out what causes this.
Reply

Loading...

I COULD HAVE WRITTEN THE ABOVE... IT HAS BEEN HAPPENING THE SAME TIME FOR TWO YEARS - SAME MONTH, SAME RESULTS WITH PREDNISONE. THEY'VE HAD ME ON ALL DOSES PILLS AND CREAMS AS SOON AS I STOP - IT'S BACK
I ALSO THOUGHT HAIR SPRAY - (I WAS USING BIG AND SEXY SPRAY AND STAY) I HAVE AN APPOINTMENT WITH A Cardiologist TO SEE IF IT CAN BE MY BLOOD PRESSURE MEDICINE (LISENOPRIL/HCTZ - BEEN ON THIS FOR 15 YEARS. RIGHT NOW I'M USING FREE AND CLEAR PRODUCTS. PLEASE LET ME KNOW IF YOU FIGURE IT OUT
Reply

Loading...

This is the most helpful post I've read! Thank you so much!
Reply

Loading...

My rash progressed for 8 years until it was all over my body. Any meds from MDs only made it worse. I finally found a naturopathic doctor who turned it all around and cured me. I was low on several major vitamins and minerals. My adrenal glands were shot. I had developed certain food sensitivities that the traditional docs test didn't pick up on. By changing my diet and adding a bunch of supplements I slowly healed. Fast forward fours years after finding my naturopath and I have been rash free for almost a year. My energy is back and I finally feel like myself again.
Reply

Loading...